MathSciNet Relay Station
MathSciNet bibliographic data
MR2739376 (2011k:90111) 90C26 (26B25 49J52 90C30 90C46)
Antczak, Tadeusz; Stasiak, Aleksandra $(\Phi,\rho)$-invexity in nonsmooth optimization. Numer. Funct. Anal. Optim. 32 (2011), no. 1, 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement